# SDR AALA201611309003

- Difficulty date: October 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53378403202
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD CARGO BAY SKIN PANEL AT FRAME 35 AND STRINGER 30L. REPAIRED SKIN IAW EA 264947.
